1 Month Post-op + Retin-A

Narrow 18 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Going on a Sunny Trip - Should I Discontinue Retin-A for Acne?

What to use instead of Retin-A in a 21/d sunny trip after 1/m using RetinA to prevent acne? I have been using a mixture of RetinA and Eldoquin for 1... READ MORE

How To Treat Acne Scars and Wrinkles Following Retin-A Use? (photo)

I have been using Retin-A 0.04 for the acne that I have on my chin,and I am concern about the wrinkles as well, after using the Retin-A for about a... READ MORE

Can tretinon 0.05 damage my skin?

I'm 22 and have been on tretinon for 4 weeks now. Is it true that this cream thins the skin permanently? I got it for my uneven skin tone and lately... READ MORE

Retin a side effects?

Its been a month I started using Retin A 0.05% (Airol) solely for anti aging and skin care reason and no acne issues at all. Intially I had no side... READ MORE

Is it normal for your face to look raw the first month on Retin-A?

Prior to treatment I had dull, loose skin that always looked tired. I've been on retin-A for a month and now my face itches more than before and looks... READ MORE

Retin-A Breakouts more than ever before, is this normal?

1 month ago I decided to begin retin-a for non-inflamed comedones and anti-aging. Now I incoorporate Retin-A 0.1% in the evening, sunscreen, an AHA... READ MORE

Is it normal to still get cystic acne after 4-5 weeks on Retin-A?

I used Benzoyl Peroxide every night for 2 years and it cleared up all my cystic acne, which only comes on my chin. However, 4 months ago, I started... READ MORE

Retin A week 5. Is it normal to be having breakouts?

I am on week 5 of starting tretinion. I am currently on my cycle and I am having a big breakout along my left jaw line & cheek area. I think I was... READ MORE

What will happen if I stop using tretinoin?

I'm now on it's almost one month of using tretinoin..but i see no result..if i stop using tretinoin my acne will be worsen?please answer emmediately... READ MORE

First month with Retin A and breaking out a lot. Is this normal?

Dear all, I have been using Retin A for almost 4 weeks and I am still breaking out really badly. My acne is mild to moderate but Retin A made it a lot... READ MORE

Week 4 on Retin-a and no side effects! Do I need a higher strength?

I just started my fourth week on retin-a 0.025 and I haven't had any side effects thus far! I've used it every night since day one. I've also been... READ MORE

Retin-A causing enlarged pores. Any suggestions? (photos)

Started using Retin-A 1month ago now. I'm facing enlarged pores.is it normal or should I stop using it? READ MORE

Using Retin-A 0.025 in the evening and other skincare in the morning for 1 month and acne still appears.

Hello doctor, I'm 21 years old and I have bad skin with scars and acnes. I'm starting to use retin-A 0.025% every night and it's been 1 month now. My... READ MORE

I was on tretin iso 10mg for a month. I used it. I was prescribed only for a month. Will I get back acne or will it be cured?

I was on tretin iso 10mg for a month . I used it . I was prescribed only for a month . Will I get back acne or will it cure than before READ MORE

Tritinoin or isotritinoin sgainst wrinkles

Since a month I am using tritinoin 0,05% and I am very pleased. I use it for my wrinkles. My skin was flaky in the beginning, but now became use to it... READ MORE

My skin got super wrinkly after chemical peel with Retin-A booster and hasn't gone back to normal after a month?

I have done PCA chemical peels with TCA with no problems. The last time I went in to my esthetician she used a retinoid booster called estheticque. I... READ MORE

Tretinoin redness and peeling?

Hi Im on week 5 of tretinoin 0.025% for acne plus low dose of isotretinoin about 40 mg but still redness and peeling occurs.Not as intense but still... READ MORE

Does Retin-A alone get rid of small pimples? (Photo)

I'm a teenager and I have been using retin- a as of July 19. When I see how to get rid of these tiny stubborn pimples I never see Retin- A being used.... READ MORE

No matching results